# SDR SWI2025F00693

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 47,876 hours, 41,706 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:ON DEPARTURE SELECTED GEAR UP AND GOT A GEAR DISAGREE FOR THE NOSE GEAR. RAN QRH PROCEDURE AND GOT A GEAR DOWN 3 GREEN.C: MEL 32-30-1CAT:A DUE DATE: 29 MAY 2025?	S23 (ARROW DOWN) FAR?	S21 (ARROW DOWN) NEAR?	S35 (ARROW DOWN) NEAR?	S22 (ARROW DOWN) FAR?	S30 (ARROW DOWN) FAR?	S31 (ARROW DOWN) FAR?	S32 (ARROW DOWN) FAR?	DI14 )ARROW DOWN) ON?	DI15 (ARROW DOWN) ON(FLIGHT 5046 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
